On Weighted Hadamard-Type Singular Integrals and Their Applications
Yong Jia Xu
Abstract and Applied Analysis, 2007, vol. 2007, 1-17
Abstract:
By means of an expression with a kind of integral operators, some properties of the weighted Hadamard-type singular integrals are revealed. As applications, the solution for certain strongly singular integral equations is discussed and illustrated.
Date: 2007
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/062852.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/062852.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:062852
DOI: 10.1155/2007/62852
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().